I take the prescription drug Warfarin (generic Coumadin). While here in Italy on travel I fell 3 times and both knees, legs, ankles & feet are swollen and I have pain. Is it safe for me to take Tachiprina with Warfarin.
JA: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: Standing and walking make everything hurt and swell more. Tonight I managed to get some ice
and made 2 ice packs. It has helped with the swelling. Bi haven't taken the Tachipirina yet (just got it) and want to make sure I will be safe (no bad effects) if I take it while I am on Warfarin. I have to stay on the Warfarin because if not, I get blood clots easily.
JA: Is there anything else the Doctor should be aware of?
Customer: My traveling friends had me taking ibuprofen for 2 days but I stopped that this afternoon after I realized it is not good for me with the Warfarin. The whites of my eyes was starting to darken so I knew I needed to stop the ibuprofen.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.